Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mac_j

a few questions

Recommended Posts

after u are done with accutane does ur skin get thicker like it was before tane? and ive noticed that my scars have been getting a lot worse as the course goes on even though have been acne free for a couple months, could this because my skin is so thin? and will they get better if or when my skin thickens? opinions r appreciated

Share this post


Link to post
Share on other sites

I've noticed after just 1 month on accutane that my scars look worse as well. Most people say your skin seems to go back to normal though so I'd imagine your scars will look a little better down the road at least I hope so for the both of us. :pray:

Share this post


Link to post
Share on other sites
Guest tofupup

Yes. My skin was ridiculously paper-thin on accutane and it ripped like tissue paper. Now, 6 months later, it's back to normal.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×